Követés
William J Martin
Cím
Hivatkozott rá
Hivatkozott rá
Év
A provably secure true random number generator with built-in tolerance to active attacks
B Sunar, WJ Martin, DR Stinson
IEEE Transactions on computers 56 (1), 109-119, 2006
7872006
Association Schemes for Ordered Orthogonal Arrays and (T, M, S)-Nets
WJ Martin, DR Stinson
Canadian Journal of Mathematics 51 (2), 326-346, 1999
1151999
Commutative association schemes
WJ Martin, H Tanaka
European Journal of Combinatorics 30 (6), 1497-1525, 2009
892009
Anticodes for the Grassman and bilinear forms graphs
WJ Martin, XJ Zhu
Designs, Codes and Cryptography 6 (1), 73-79, 1995
531995
Width and dual width of subsets in polynomial association schemes
AE Brouwer, CD Godsil, JH Koolen, WJ Martin
Journal of Combinatorial Theory, Series A 102 (2), 255-271, 2003
522003
Imprimitive cometric association schemes: constructions and analysis
WJ Martin, M Muzychuk, J Williford
Journal of Algebraic Combinatorics 25, 399-415, 2007
502007
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
442013
On the equivalence between real mutually unbiased bases and a certain class of association schemes
N LeCompte, WJ Martin, W Owens
European Journal of Combinatorics 31 (6), 1499-1512, 2010
432010
Completely regular designs
WJ Martin
Journal of Combinatorial Designs 6 (4), 261-273, 1998
421998
Bounded, yet sufficient? How to determine whether limited side channel information enables key recovery
X Ye, T Eisenbarth, W Martin
Smart Card Research and Advanced Applications: 13th International Conference …, 2015
412015
Completely regular designs of strength one
WJ Martin
Journal of Algebraic Combinatorics 3, 177-185, 1994
381994
Completely regular subsets
WJ Martin
University of Waterloo, 1992
351992
A Generalized Rao Bound for Ordered Orthogonal Arrays and (t, m, s)-Nets
WJ Martin, DR Stinson
Canadian Mathematical Bulletin 42 (3), 359-370, 1999
331999
Designs in product association schemes
WJ Martin
Designs, Codes and Cryptography 16, 271-289, 1999
331999
Enhanced flexibility for homomorphic encryption schemes via CRT
Y Hu, WJ Martin, B Sunar
Applied Cryptography and Network Security (ACNS), 2012
312012
Representations of directed strongly regular graphs
CD Godsil, SA Hobart, WJ Martin
European Journal of Combinatorics 28 (7), 1980-1993, 2007
312007
Quotients of association schemes
CD Godsil, WJ Martin
Journal of Combinatorial Theory, Series A 69 (2), 185-199, 1995
281995
The stipulation polynomial of a uniquely list-colorable graph.
JH Dinitz, WJ Martin
Australas. J Comb. 11, 105-116, 1995
271995
There are finitely many Q-polynomial association schemes with given first multiplicity at least three
WJ Martin, JS Williford
European Journal of Combinatorics 30 (3), 698-704, 2009
242009
Arithmetic using word-wise homomorphic encryption
GS Cetin, Y Doroz, B Sunar, WJ Martin
Cryptology ePrint Archive, 2015
232015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20